Inhomogeneous Minimum of Indefinite Quadratic Forms in Five Variables of Type (3, 2) or (2, 3): A Conjecture of Watson.
Monatshefte für Mathematik, Tome 88 (1979), pp. 305-320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1979__88_177945,
author = {Hans-Gill and R.J. and Madhu Raka},
title = {Inhomogeneous {Minimum} of {Indefinite} {Quadratic} {Forms} in {Five} {Variables} of {Type} (3, 2) or (2, 3): {A} {Conjecture} of {Watson.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {305--320},
year = {1979},
volume = {88},
zbl = {0429.10020},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177945/}
}
TY - JOUR AU - Hans-Gill AU - R.J. AU - Madhu Raka TI - Inhomogeneous Minimum of Indefinite Quadratic Forms in Five Variables of Type (3, 2) or (2, 3): A Conjecture of Watson. JO - Monatshefte für Mathematik PY - 1979 SP - 305 EP - 320 VL - 88 UR - http://geodesic.mathdoc.fr/item/MOMA_1979__88_177945/ ID - MOMA_1979__88_177945 ER -
%0 Journal Article %A Hans-Gill %A R.J. %A Madhu Raka %T Inhomogeneous Minimum of Indefinite Quadratic Forms in Five Variables of Type (3, 2) or (2, 3): A Conjecture of Watson. %J Monatshefte für Mathematik %D 1979 %P 305-320 %V 88 %U http://geodesic.mathdoc.fr/item/MOMA_1979__88_177945/ %F MOMA_1979__88_177945
Hans-Gill; R.J.; Madhu Raka. Inhomogeneous Minimum of Indefinite Quadratic Forms in Five Variables of Type (3, 2) or (2, 3): A Conjecture of Watson.. Monatshefte für Mathematik, Tome 88 (1979), pp. 305-320. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177945/